# SDR J7SA2021022500277

- Difficulty date: February 18, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N423FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010055
- Aircraft time: 1,651 hours, 1,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION.  REMOVED AND REPLACED FWD EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51-01.  OPS CHECK GOOD.  PN 6450LS-00; SN 000675.
